# SDR DALA2025050503456

- Difficulty date: May 2, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N828NW
- Make and model: Airbus A330-302
- Aircraft serial: 1720
- Aircraft time: 36,254 hours, 4,596 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3328 SEAT 32H AND 32A EMER LIGHT INOP. CORRECTIVE ACTION: R/R LIGHT ASSY PER A330 AMM 33-51-13. OK FOR SERVICE. (7183902)
